Добро пожаловать в клуб

Показать / Спрятать  Домой  Новости Статьи Файлы Форум Web ссылки F.A.Q. Логобург    Показать / Спрятать

       
Поиск   
Главное меню
ДомойНовостиСтатьиПостановка звуковФайлыДефектологияКнижный мирФорумСловарьРассылкаКаталог ссылокРейтинг пользователейЧаВо(FAQ)КонкурсWeb магазинШкольникамКарта сайта

Поздравляем!
Поздравляем нового Логобуржца Королёва со вступлением в клуб!

Реклама

КНИЖНЫЙ МИР

Hyperlactatemia in patients   Eliud Mwangi

Hyperlactatemia in patients

88 страниц. 2012 год.
LAP Lambert Academic Publishing
Hyperlactatemia is a side effect associated with use of anti-retroviral therapy. This study aimed at establishing the prevalence and determinants of hyperlactatemia among patients on combination ART in resource limited settings. The study found a high prevalence of hyperlactemia in this cohort of patients. The associated risk factors for this condition included: Stavudine based regimen, use of ART for more than 24 months, low CD4 count, obesity among others. Clinical presentation was found to be nonspecific hence unreliable in making the diagnosis. Hepatomegaly was found to be quite specific for severe hyperlactatemia. From the findings of this study, the following recommendations can be made: Health care workers should be sensitized on the high prevalence of hyperlactatemia, patients on stavudine based ART regimen for more than 24 months should be screened for hyperlacatemia, accutrend point of care device should be availed in HIV clinics to aid in making diagnosis for patients...
 
- Генерация страницы: 0.04 секунд -